# SDR LR7A2011101100236

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,208 hours, 37,692 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK IAW JOB CARD HB5301, FOUND RAMP DOOR EXTERNAL SKIN CRACK AT RS1 TO RS1.6, BL0.  REPAIR ACCOMPLISHED IAW SMP583, FIG 51-140-12.
